# SDR USAA2013040800016

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 37,022 hours, 21,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMERGENCY EXIT LIGHT COVER BY 2R DOOR SIDE IS MISSING.  REPLACED EMERGENCY EXIT LIGHT COVER BY 2R DOOR.
